MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. SUCTION COAGULATOR HDSW 12FR; SUCTION COAGULATOR HANDSWITCHING 12 FR

MEGADYNE MEDICAL PRODUCTS, INC. SUCTION COAGULATOR HDSW 12FR; SUCTION COAGULATOR HANDSWITCHING 12 FR
Catalog Number 4325
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 7/12/2019.Batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, when the pedal was released on the suction coagulator, the device was still suctioning and the device was sticking to tissue.When the doctor pushes the button to activate, the device doesn't immediately start activating.When the device does start activating and the doctor released the activation button, the device continues to activate.The doctor would continue to use the same device but would be mindful of the activation issue.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/2/2019.Investigation summary: 1 each sample of 004325 lot 184711 was returned for evaluation.The sample received is not the device that was reported in the event.The sample returned of the same lot was functionally tested and found to be performing within specifications.As the device that is reported in the complaint was not returned, an analysis investigation could not be performed.All testing performed on the sample of the same lot found the device within specifications.A conclusion could not be reached as to what may have caused or contributed to the event.The complaint is unconfirmed.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.

Brand Name
SUCTION COAGULATOR HDSW 12FR
Common Device Name
SUCTION COAGULATOR HANDSWITCHING 12 FR
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8786533
Report Number1721194-2019-00104
Device Sequence Number19358555
Product Code GEI
UDI-Device Identifier10614559105160
UDI-Public10614559105160
Combination Product (Y/N)N
PMA/510(K) Number
K072559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer07/16/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date08/02/2019
Patient Sequence Number1